# SDR CA970506013

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 649317A
- Condition: Broken
- Location: Inside Sleeve
- Component: Cont
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER WAS REMOVED DUE TO LOW COMPRESSION AND INCREASE IN OIL CONSUMPTION. INSPECTION FOUND THE HEADS OF THE PISTON PINS MUSHROOMED OVER. FURTHER INSPECTION REVEALED THE ALUMINUM PLUG BROKEN IN HALF. NO DAMAGE WAS FOUND ON THE STEEL PIN. INSPECTION OF THE OTHER PISTON PINS FOUND NO FAULT. ENGINE WAS REASSEMBLED.
